Vol. 11, No. 8, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Integral canonical models for automorphic vector bundles of abelian type

Tom Lovering

Vol. 11 (2017), No. 8, 1837–1890
Abstract

We define and construct integral canonical models for automorphic vector bundles over Shimura varieties of abelian type.

More precisely, we first build on Kisin’s work to construct integral canonical models over OE[1N] for Shimura varieties of abelian type with hyperspecial level at all primes not dividing N compatible with Kisin’s construction. We then define a notion of an integral canonical model for the standard principal bundles lying over Shimura varieties and proceed to construct them in the abelian type case. With these in hand, one immediately also gets integral models for automorphic vector bundles.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/ant

We have not been able to recognize your IP address 3.215.79.204 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Shimura varieties, automorphic vector bundles, integral models, Shimura, abelian type
Mathematical Subject Classification 2010
Primary: 11G18
Secondary: 14G35
Milestones
Received: 29 August 2016
Revised: 8 June 2017
Accepted: 21 July 2017
Published: 15 October 2017
Authors
Tom Lovering
Department of Mathematics
Harvard University
1 Oxford St.
Cambridge, MA 02138
United States